Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


facial wasting
Jun 9, 2003

Is it a certainty that I will suffer from facial wasting? if im HIV+. Also, I have heard that there might be a vaccine called gp120 is this something for people already infected??

Response from Mr. Vergel

No, you do not have to automatically suffer from facial wasting if you are positive. Just delay the use of Zerit, AZT and Videx to a later time if you have to take them because of lack of options. If you are starting, Viread and Epivir can be an effective nucleoside backbone that may have lower incidence of facial wasting.More on facialwasting.org

The AIDS Vax gp120 trail was a complete failure. Nelson



Previous
Sustanon 250
Next
Looking for a Doctor

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement